# SDR 2001F00748

- Difficulty date: October 31, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FLIGHT LEVEL 35,000, LEFT WINDOW L1 CRACKED.  AIRCRAFT DIVERTED TO MDSD.  AIRCRAFT INSPECTED AS REQUIRED FOR FERRY FLIGHT PER MM 56-11-0.  WINDSHIELD WAS REPLACED PER MM 56-11-11.  AIRCRAFT RETURNED TO SERVICE.  (M)
